English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/23900

Title: Economies of scale and scope in service firms with demand uncertainty: An application to a Spanish port
Author(s): Tovar de la Fe, Beatriz
Wall, Alan John
Issue date: 2012
Publisher version: http://dx.doi.org/10.1057/mel.2012.12
Citation: Maritime Economics & Logistics, 14(3), p. 362-385 (2012); doi:10.1057/mel.2012.12
Format extent: p. 362-385
URI: http://hdl.handle.net/10651/23900
ISSN: 1479-2931
Local identifier: 20140796
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias